| Catalog Number |
468-230 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow up to emdr 9617229-2022-12415.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii a review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional report a right side capsular contracture baker grade iii and an implant removal from textured to smooth due to the concerns of the product.Later healthcare professional reported "biocell".Device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture : unable to observe as it is not related to the manufacturing process.¿ anxiety - product/ procedure : unable to observe as it is not related to the manufacturing process.As per the investigation procedure, crease and opening were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d9, g1, h3, h6.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Corrected data: g.3.Aware date in previous medwatch should have been listed as (b)(6) 2025.